# SDR A6WA201140149

- Difficulty date: February 2, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACKS OVER RBL 9 AT TRACK NR 5, 6, 7 HAVE CORROSION AND CORRODED HARDWARE.  R & R SEAT TRACKS OVER RBL 9 NR 5, 6, 7 AND R & R HARDWARE IAW SRM 51-41-02 AND AMM 53-01-11.
